MAUDE Adverse Event Report: UNOMEDICAL A/S NERIA MULTI; UNO NERIA MULTI 60+30/10-3 (10/120) GLOB

UNOMEDICAL A/S NERIA MULTI; UNO NERIA MULTI 60+30/10-3 (10/120) GLOB
Model Number 721060-2731
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in germany.It was reported that patient faced infusion set leak where the tube and the patch connect.No further information available.
 
Additional Manufacturer Narrative
Patient country: germany.

Brand Name
NERIA MULTI
Common Device Name
UNO NERIA MULTI 60+30/10-3 (10/120) GLOB
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19759535
Report Number3003442380-2024-14828
Device Sequence Number8875168
Product Code FPA
UDI-Device Identifier05705244002098
UDI-Public05705244002098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number721060-2731
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown